# SDR 29GA2012110795557

- Difficulty date: November 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,620 hours, 36,937 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT WING MAIN SPAR UPPER CAP HAS CORROSION.
